# SDR RU3A20190110001

- Difficulty date: January 9, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N59
- Make and model: Lear 60LEAR
- Aircraft serial: 080
- Aircraft time: 9,151 hours, 4,191 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 6839
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR LIGHT DID NOT ILLUMINATE WITH GEAR DOWN.  LIGHTS DID NOT ILLUMINATE WITH GEAR TEST.  CORRECTIVE ACTION:  REMOVAL AND REPLACEMENT OF 6839 LAMP IN THE LANDING GEAR CONTROL PANEL.
